# SDR CALA2019060700890

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 727D R CRACK NOTED AT I/B RIVET BETWEEN STR 8 AND 9 AT THE AFT OUTLET EXTRUSION SUPPORT ATTACHMENT RT SIDE OF CABIN REF AAR N/R 99836081 ACCOMPLISHED FRAME REPAIR AT STA 727D RT SIDE BETWEEN STR 8 AND 9 AS PER B737 EA 5310-04716 REV I OP001 FIG 3 ADD EMP:V900454
